MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 236132
Medical Device Problem Codes Material Fragmentation (1261); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product involved in incident was returned for evaluation and forwarded to the manufacturer for further evaluation.Evaluation results are pending.Arkray will file a follow-up report when evaluation is complete.
 
Event or Problem Description
Part 236132.Lot c58f6 - 2027-04-01.Customer was giving injection and was able to prime the needle, but when she went to inject the insulin, it would not inject, and when she pulled the syringe out, the needle stayed in her skin.She was able to pull the needle out of her skin.She will start a new box of pen needles and return this one to us for investigation.Replaced devices and sent return label.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Devices were returned on 2/8/2023 and forwarded to the manufacturer for further investigation.Dhr was reviewed and no records of defects were observed.Archival and returned samples were tested by visual assessment in magnification on microscope and no defects were observed.Also, 10 randomly selected pen needles from both samples were assembled on the pen injector.With every attempt, droplets on the cannula were observed and injection of the applied dose can be seen, which is visible on the paper and confirms the correctness of the pen needle assembly on the pen and the patency of the needles.Fluid flow was obtained in all tested pen needles.Also, triple puncture tests were performed and no defects were observed.Complaint not confirmed.Rca not conducted as complaint was not confirmed.No capa.Htl filed mdr in us.Complaint closed.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key16356817
Report Number1832816-2023-00003
Device Sequence Number20412643
Product Code FMI
UDI-Device Identifier00015482236328
UDI-Public(01)00015482236328
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
Report Date (Section F) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number236132
Device Catalogue Number236132
Device Lot NumberC58F6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2023
Event Location Home
Date Report to Manufacturer02/27/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date02/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight91 KG
Date Report Sent to FDA02/27/2023